Volume 200

Uniform character bounds for finite classical groups

Pages 1-70 by Michael Larsen, Pham Huu Tiep | From volume 200-1

Algebraic integers with conjugates in a prescribed distribution

Pages 71-122 by Alexander Smith | From volume 200-1

Sharp bounds for multiplicities of Bianchi modular forms

Pages 123-152 by Weibo Fu | From volume 200-1

Symplectic monodromy at radius zero and equimultiplicity of $\mu $-constant families

Pages 153-299 by Javier Fernández de Bobadilla, Tomasz Pełka | From volume 200-1

A counterexample to the periodic tiling conjecture

Pages 301-363 by Rachel Greenfeld, Terence Tao | From volume 200-1

On $L^\infty $ estimates for fully non-linear partial differential equations

Pages 365-398 by Bin Guo, Duong H. Phong | From volume 200-1